m+Medelevator.RU
← Поиск публикаций
Investigative radiology · 1985

Dense liver in a 72-year-old woman with congestive heart failure.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Jones W P, Shin M S, Stanley R J, Duncan-Myers J

Аннотация

Amiodarone is a cardiac antiarrhythmic agent now undergoing clinical trials in the United States. Its most important side effect is pulmonary toxicity, which may present radiographically in two forms. One is similar to eosinophilic pneumonia with peripheral alveolar opacities but without any of the laboratory or pathologic findings. A second presentation is as a bilateral interstitial pattern resembling interstitial pulmonary edema. This is often mistaken for heart failure in the clinical and radiographic setting. Amiodarone also causes a phospholipidosis of the liver, which is usually asymptomatic but on occasion may present as hepatitis. On abdominal CT the liver will have an abnormally high attenuation (80-140 HU), which appears to be due to accumulation of an amiodarone metabolite in hepatocytes. This appearance is usually distinguishable from the other causes of increased hepatic attenuation by virtue of other CT criteria and clinical history. However, from a radiographic standpoint alone, the combination of acute congestive heart failure and an abnormally dense liver may result in at least an initial misdiagnosis of advanced primary hemochromatosis.

Предметные рубрики MeSH